MathSciNet Relay Station
MathSciNet bibliographic data
MR639363 57S25 (10D07 20E06 20E22)
Zimmermann, Bruno Über Homöomorphismen $n$-dimensionaler Henkelkörper und endliche Erweiterungen von Schottky-Gruppen. (German) [On homeomorphisms of $n$-dimensional handlebodies and on finite extensions of Schottky groups] Comment. Math. Helv. 56 (1981), no. 3, 474–486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement